# SDR CA121022002

- Difficulty date: October 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THIS EVENT WAS REPORTED AT 12500 FT, THE PILOT HEARD A NOISE AND LOST POWER. THE CHIP DETECTOR WARNING LIGHT CAME ON.  THE PILOT SHUTDOWN THE ENGINE.  AN UNEVENTFUL LANDING WAS MADE.
